# SDR UALA2012021300830

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 35,984 hours, 14,701 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541401
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND EMERGENCY LIGHT AT LT FWD OVERWING DOOR INOP AND L FWD ENTRY DOOR EMERGENCY LIGHT BATTERY.  RELAMPED EMERGENCY LIGHT AT LT FWD OVERWING DOOR AND REPLACED ESPU BATTERY FWD LT DOOR, OP CHECKED OKAY.
